Tags

Type your tag names separated by a space and hit enter

Acneiform eruption in a 5-year-old due to vitamin B12 supplementation.
Eur J Dermatol 2013 Sep-Oct; 23(5):726-7EJ

Authors+Show Affiliations

Department of Dermatology.No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

24125859

Citation

Aalfs, A Susanne, et al. "Acneiform Eruption in a 5-year-old Due to Vitamin B12 Supplementation." European Journal of Dermatology : EJD, vol. 23, no. 5, 2013, pp. 726-7.
Aalfs AS, Scholvinck LH, Horváth B. Acneiform eruption in a 5-year-old due to vitamin B12 supplementation. Eur J Dermatol. 2013;23(5):726-7.
Aalfs, A. S., Scholvinck, L. H., & Horváth, B. (2013). Acneiform eruption in a 5-year-old due to vitamin B12 supplementation. European Journal of Dermatology : EJD, 23(5), pp. 726-7. doi:10.1684/ejd.2013.2131.
Aalfs AS, Scholvinck LH, Horváth B. Acneiform Eruption in a 5-year-old Due to Vitamin B12 Supplementation. Eur J Dermatol. 2013;23(5):726-7. PubMed PMID: 24125859.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Acneiform eruption in a 5-year-old due to vitamin B12 supplementation. AU - Aalfs,A Susanne, AU - Scholvinck,Liesbeth H, AU - Horváth,Barbara, PY - 2013/10/16/entrez PY - 2013/10/16/pubmed PY - 2014/8/13/medline SP - 726 EP - 7 JF - European journal of dermatology : EJD JO - Eur J Dermatol VL - 23 IS - 5 SN - 1952-4013 UR - https://www.unboundmedicine.com/medline/citation/24125859/Acneiform_eruption_in_a_5_year_old_due_to_vitamin_B12_supplementation_ L2 - http://www.john-libbey-eurotext.fr/medline.md?doi=10.1684/ejd.2013.2131 DB - PRIME DP - Unbound Medicine ER -